Jump to content
CrazyBoards.org

Tired of feeling like the crazy one


Recommended Posts

I am so fed up. I don't know what to do. First bp 2 now adhd meds. I have been on the adhd meds for a week at 20mg. At first i felt good some energy mom alert. I have all this shit going on I don't kow if I am coming or giong. I cut off contact with my crazy parents.

I am gonna start my period and every damn month at this time I am a major bitch. Witch makes me feel crazier. I went to talk to my husband about my meds and we got into a fight. I feel like when I was just on welbutruin I was better of then all this other shit they have me on. I see why bps go off there meds. I mean shit they make me feel worse. I am so fucking up and down from hour to hour. My husband was like wait you werew on the couch for three hours and we were fine and then I go to the kitchen and snap. "No one understand what I go through" I am tired of being the crazy one" "this will never end" "even if we fight I will be wrong because I am crazy"

How fucking pathetic I sound. I can't even have an adult convesation. I am so tired of this. I just want to be stable. It seems like this adhd med is making me irritable but how would I know. I am not yelling at hte kids like I usually seem to. When I fought with my hb instead of going on and on I just told him , "you no never mind I am sorry"

No normal person can ever understand what it is like to be like this. My hb is helpful and I am thankful. I just wish we both remmebered to keep this sickness in check. You don't want to forget you have it but yet you don't want it to rule your life. It is ruling mine now. I feel cursed and hurt. At times I feel like but me if a lunie house and jsut forget about me. I don't want to deal with myself and shouldn't expect others to.

Link to comment
Share on other sites

Wow, I don't think I am Bi-Polar, but that really struck me as something I could have written myself. Especially your last sentence. It really is awful having the mood swings and being irritable and starting fights and then feeling guilty about it forever. Certainly does a number on your self-esteem. And it sucks because, I do this too, and I start everything and it's all my fault. If I wasn't so fucking crazy, me and my SO would be like a perfect couple. Anyway, good job stopping the fight though, you should really feel proud about that, that is always really hard to do.

Sorry it's so crappy right now, I think I'm having shitty PMS symptoms too that are making me insane(r than usual)

It will pass, and if you think your meds have something to do with it, definitely bring it up to your dr.

Link to comment
Share on other sites

Wow, I don't think I am Bi-Polar, but that really struck me as something I could have written myself. Especially your last sentence. It really is awful having the mood swings and being irritable and starting fights and then feeling guilty about it forever. Certainly does a number on your self-esteem. And it sucks because, I do this too, and I start everything and it's all my fault. If I wasn't so fucking crazy, me and my SO would be like a perfect couple. Anyway, good job stopping the fight though, you should really feel proud about that, that is always really hard to do.

Sorry it's so crappy right now, I think I'm having shitty PMS symptoms too that are making me insane(r than usual)

It will pass, and if you think your meds have something to do with it, definitely bring it up to your dr.

Yeah I took two lorazapam. We are not really talking. I don;t feel I start all the fights. I jsut worry that I am perceived as the one who is at fault. I guess I start thinking all this shit in my head. What pissed me off is my husband is really supportive but when I get bitchie he gets pissed. I think he gets frustrated too with the meds. I need to take it a day at a time.

Link to comment
Share on other sites

I am sorry you are in this place right now. It is not fun to have your moods switching all the time.

I've been on this boat for awhile. I can tell you that it can take a LONG time to get the right meds. But when you do, it's golden sunshine. Ok, not rainbows and cupids, but you feel level and more normal. You don't freak out. Trust me, it's worth the wait. Just stick with it, and you will get there. And the only way to get there is by working with your pdoc and telling them when your meds are not working.

I don't have ADHD ( my 11 year old does, and is medicated) so I can't give you a complete answer. But do you really think that your rapid mood changes are appropriate? And if they aren't, what was the last medication added to your cocktail? Could that be the cause of the rapid mood changes? Perhaps a consult with the pdoc about this is in order? I know that when working properly, ADHD meds make you focus better and calm the hyperactivity down. If improperly working, they tend to agitate a person.

Link to comment
Share on other sites

Wow. Yeah, I take klonopin for mine, it helps a bit. Well, I usually don't know who is right or wrong in a argument because my SO is "normal" and I am "crazy" and well, the crazy person should usually be wrong, right? ;)

Yup, my SO is great when I'm great, but a fucking bastard when I'm awful, if that makes sense.

Yes, one day at a time, tomorrow is a new one and all that jazz. I am reminding myself too. Good luck to you!

Link to comment
Share on other sites

Before I got the right meds I would start arguments with dh and I would always go too far with them. Mind you I wasn't always the one in the wrong but I still felt guilty because I was the one who raged and lost control. I know exactly how you feel about your meds. I was also in that place. I was at a point where I wanted to quit taking my meds because they were making feel worse. But you just have to hang in there and as another poster said, you have to work with your pdoc. they can't treat you correctly unless you tell them what is and what isn't working. I hope that things settle down for you soon.

Link to comment
Share on other sites

I'm BPII and I know from experience that ADHD meds exacerbate my mood swings. I encounter a lot of pdocs who go to ADHD right off and screw things up big time. The single most common misdx is ADHD for people with BPII, mostly due to the similar "looking" comorbidities; but inside the wiring it's two completely different things going on and the med protocols for one counteract and conflict with the med protocols of the other. As soon as I read ADHD meds and BP2 my head started to spin. ADHD meds are stimulants. And in BPII, stimulants (as with anti depressants) send us into rapid cycling and/or mood swings.

I'd get hold of that pdoc and wring the bugger's neck. Politely of course. ;)

Link to comment
Share on other sites

I'm BPII and I know from experience that ADHD meds exacerbate my mood swings. I encounter a lot of pdocs who go to ADHD right off and screw things up big time. The single most common misdx is ADHD for people with BPII, mostly due to the similar "looking" comorbidities; but inside the wiring it's two completely different things going on and the med protocols for one counteract and conflict with the med protocols of the other. As soon as I read ADHD meds and BP2 my head started to spin. ADHD meds are stimulants. And in BPII, stimulants (as with anti depressants) send us into rapid cycling and/or mood swings.

I'd get hold of that pdoc and wring the bugger's neck. Politely of course. ;)

it makes since. I don't know if it is from my period, lamictal or ritalin. I do feel more focused but irritable. and before the ritaline he upped my lamictal to 300mg. I am gonna call him and stop taking it. are you saying that you don't think you can have both bp and adhd? Fuck if I know, but all this meds seem to confuse my brain more. I think I am better off it he ups one of my other meds. I am a major bitch before my periods which I dont know what to do but lockmyself in a room for a week. When my per. starts my mood is good.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...